JournalszaaVol. 12, No. 4pp. 751–758

A Class of One-Dimensional Variational Inequalities and Difference Schemes of Arbitrary Given Degree of Accuracy

  • I.P. Gavrilyuk

    Universität Leipzig, Germany
A Class of One-Dimensional Variational Inequalities and Difference Schemes of Arbitrary Given Degree of Accuracy cover
Download PDF

Abstract

A new class of one-dimensional variational inequalities with obstruction on the boundary is investigated and a theorem of existence and uniqueness of solution is proved. The investigated properties of the exact solution give an opportunity to construct the three -point difference relations for this solution (exact difference scheme). A numerical three-point approximation of arbitrary given degree of accuracy (truncated difference scheme) is proposed.

Cite this article

I.P. Gavrilyuk, A Class of One-Dimensional Variational Inequalities and Difference Schemes of Arbitrary Given Degree of Accuracy. Z. Anal. Anwend. 12 (1993), no. 4, pp. 751–758

DOI 10.4171/ZAA/531